Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On lifting properties for confluent mappings


Authors: Janusz J. Charatonik and Janusz R. Prajs
Journal: Proc. Amer. Math. Soc. 133 (2005), 577-585
MSC (2000): Primary 54C25, 54E40, 54F15, 54F50
Published electronically: August 25, 2004
MathSciNet review: 2093082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Known results about lifting of paths for covering, light open and light confluent mappings are in some sense extended for all confluent mappings with the domain being a continuum having the arc property of Kelley. As an application we prove that each confluently tree-like continuum has the fixed point property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54C25, 54E40, 54F15, 54F50

Retrieve articles in all journals with MSC (2000): 54C25, 54E40, 54F15, 54F50


Additional Information

Janusz J. Charatonik
Affiliation: Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, 04510 México, D.F., México – and – Mathematical Institute, University of Wrocław, pl. Grunwaldzki 2/4, 50384, Wrocław, Poland
Email: jjc@math.unam.mx

Janusz R. Prajs
Affiliation: Department of Mathematics and Statistics, California State University Sacramento, Sacramento, California 95819-6051 – and – Institute of Mathematics, University of Opole, ul. Oleska 48, 45-052 Opole, Poland
Email: prajs@csus.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07537-9
PII: S 0002-9939(04)07537-9
Keywords: Arc property of Kelley, confluent mapping, continuum, lifting, locally connected, tree-like
Received by editor(s): July 9, 2001
Received by editor(s) in revised form: January 15, 2003
Published electronically: August 25, 2004
Communicated by: Alan Dow
Article copyright: © Copyright 2004 American Mathematical Society